CureZone   Log On   Join
I just want my life back
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz



Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz


Google Advertisement
Google Advertisement
fitnesstrainer Views: 2,215
Published: 13 years ago
 

I just want my life back


hi Everyone,

In the past year, and six months of Mirena. I've had many longs talks with my boyfriend about my mental health. I was just about to go to my doctor and get put on anti depressants. But, first I decided to face to music and google Mirena side effects. THANKS TO THIS WEBSITE, I WILL NOT GO ON ANTIDEPRESSANTS/ ANXIETY MEDS I WILL GET MY MIRENA OUT ON MONDAY!

This will be long, but I just need to vent to people that understand what I am going though. Its so hard to deal with this. I'm crying, half because I'm happy that I know my Depression and anxiety are from the Mirea, but crying because I thought that this time I had found the perfect birth controll, believing what I was told. Not doing my research on side effects beforehand because I just wanted to believe that it would work and wanted to trust my doctors.

I just turned 30, and I've been in brith controll hell for a year. I got the Mirena 6 months ago, and was told how great it was for me. I was not told of the mental side effects. Even after I told my doctor that I had extremely adverse reactions to all BC that had hormones in it. She said Mirena would be no problem. The hormones would not affect my overall body.

So I finally thought I had found birth controll that would not make me feel like I was a mental patient. My boyfriend of the last year, who I would love to marry and have children with, has been going though all of this "mental drama" with me. I know that he thinks this is me, that this is the type of person I am because I started going on BC when we met. I honestly don't know if we will last. He does not know the real me.

Before the Mirena I tried the Ring. The side effects were immediate. That lasted 3 weeks. I experienced the WORST anxiety, depression, mood swings, sex actually gave me a burning sensation. As soon as I took it out, "THE FOG" lifted. When I was younger the pill messed me up as well. Basically ANYTHING that has a hormone in it destroys my balance and sense of feeling mentally healthy. I tried a cervical cap, and it was super akward and would get stuck in me. Bascially I keep trying to find something, trying to convince myself that there will not be any side effects, all at the expense of having a healthy, happy sex life, while not getting knocked up.

I was trying to just convince myself that the Mirena was going to be my answer. In the past 6 months I have experienced daily lower back pain, abdominal pain, headaches, dizzyness. My periods pretty much stopped right away and are just spotting, but it lasts for up to 8 days.

However. the MENTAL side effects that I just can not deal with.

I can hardly concentrate and continute with simple tasks that I used to. I feel like I cant get anything done. I am a very busy personal starting my own business and I am going nowhere fast. I've even almost quit my part time job, one that I actually used to find extremely enjoyable. On top of the depression/ anxiety cycle I am trapped in from the hormones, I just beat myself up and make it worse. I feel like I am in a FOG all the time. I have to "fake it" fake being happy all the time. Nothing feels right anymore. I am a personal trainer and I can hardly get myself on my "normal" fitness workout schedule. I pretty much stopped doing any abs/ core workout because my lower abdomen hurts so bad when I do.

My anxiety is so out of controll that I am just angry, and sad, and I have no idea why. Yeah, my boyfriend can be a jerk, but I've lost my mind on him over small everday things that once would never bother me. I becaome angry at the drop of a hat, but I try to cover it up and it dosent work.

I am a PERSONAL TRAINER. I have became almost useless to my clients because of the mental side effects. I've been a meditation practitioner for YEARS, and no matter how much I meditate to treat my mental fog, nothing seems to work.

I've had many longs talks with my boyfriend about my mental health. I was just about to go to my doctor and get put on anti depressants. But, first I decided to face to music and google Mirena side effects. THANKS TO THIS WEBSITE, I WILL NOT GO ON ANTIDEPRESSANTS/ ANXIETY MEDS I WILL GET MY MIRENA OUT ON MONDAY!

I just called my doctor. My Mirena comes out this Monday! I'm scared of the "CRASH", but I will double up on my yoga and meditation.

Has anyone had any MENTAL side effects to the PARAGUARD? I can deal with the periods, easy part.





 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.828 sec, (2)